# SDR IXXA06SMN252S

- Difficulty date: July 28, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT WING IB LEADING EDGE UPPER SKIN WITH CORROSION AROUND FASTENERS FROM STA XFS7.500 TO STA  XFS13.750. REMOVED CORROSION, FOUND OUT OF LIMITS FABRICATED REPAIR DOUBLER (AL 7075 T6 0.125”). CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER INTERNAL SURFACE. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG. 37, SRM 51-3-0, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, SRM 51-1-8 PAGES 17-18, SRM 57-2-1 FIG. 37, SRM 57-2-1 FIG. 37 NOTE 6, AND 7, SRM 51-1-8B, AND SRM 51-1-11.
